# SDR IPXA2019022839539

- Difficulty date: February 7, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: A6J7003
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C FWD LOWER CARGO BAY ROLLER CHANNELS AT STA Y= 6-0 (1129) & X= 0.00 HAS ELONGATED HOLES.REPAIRED FWD LOWER CARGO ROLLER CHANNELS (P/N DJ461037 & A6J7003) ELONGATED HOLES IAW EA 011-5320-01-A7633 REV. IR AND EO MD11-5350-71751-A. (MINOR)
